A 20-year-old male asked:
Ever since i quit taking xanax (alprazolam) 4 months ago, i have been sick. weak, dizzy, getting viral infections. is there a connection?
1 doctor answer • 2 doctors weighed in
Dr. Pamela Pappasanswered
Psychiatry 44 years experience
Source of Xanax (alprazolam)?: If you were prescribed the xanax (alprazolam), (alprazolam) hopefully you tapered your dose and did not stop it suddenly. If you were taking xanax (alprazolam) not prescribed for you, it's unclear what you actually received since it would have been acquired from illegal sources. Sounds like you're concerned enough about the way you feel to see your physician for an evaluation. Good luck.
Created for people with ongoing healthcare needs but benefits everyone.
5.1k viewsReviewed >2 years ago
Last updated May 19, 2013
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.